# SDR DL757010640

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 48,659 hours, 25,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IR- PUNGENT ODOR IN COCKPIT ON SHORT FINAL. ELECTRICAL OVERHEAT ODOR. THIS ODOR WAS NOT OBSERVED IN CABIN. UNABLE TO DUPLICATE. RAN PACKS TO FULL HOT NO ODORS. EQUIP COOLING CKS OK. REPLACED MAIN BATTERY AND CHARGER     OPS CK OK.
